Volume & Issue: Volume 9, Issue 1, March 2024, Pages 1-183 
Some lower bounds on the Kirchhoff index

Pages 27-36


Stefan Stankov; Igor Milovanovic; Emina Milovanovic; Marjan Matejic

On chromatic number and clique number in k-step Hamiltonian graphs

Pages 37-49


Noor A'lawiah Abd Aziz; Nader Jafari Rad; Hailiza Kamarulhaili; Roslan Hasni

Bounds of point-set domination number

Pages 79-87


Alka Goyal; Lakshmisree Bandopadhyaya; Purnima Gupta

On Equitable Near Proper Coloring of Graphs

Pages 131-143


Sabitha Jose; Libin Chacko Samuel; Sudev Naduvath

Quasi total double Roman domination in trees

Pages 159-168


Maryam Akhoundi; Aysha Khan; Jana Shafi; Lutz Volkmann